UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
On the inversion of Fueter’s theorem Journal article
Journal of Geometry and Physics, 2016,Page: 102-116
Authors:  Dong, B.;  Kou, K. I.;  Qian, T.;  Sabadini, I.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/08/24
Fueter theorem  Fourier multipliers  Slice hyperholomorphic functions  Axially monogenic functions  
On the inversion of Fueter's theorem Journal article
Journal of Geometry and Physics, 2016,Volume: 108,Page: 102-116
Authors:  Baohua Dong;  Kit Ian Kou;  Tao Qian;  Irene Sabadini
Favorite |  | TC[WOS]:8 TC[Scopus]:11 | Submit date:2019/02/11
Axially Monogenic Functions  Fourier Multipliers  Fueter Theorem  Slice Hyperholomorphic Functions